# SDR SWAA104619

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 21,632 hours, 12,602 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6Y CHECK, FOUND RT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STA 129.50.  REPAIRED SKIN PER SRM.
